KKT OPTIMALITY CONDITIONS FOR INTERVAL VALUED OPTIMIZATION PROBLEMS

Authors

  • D. Singh Department of Applied Sciences, NITTTR (under Ministry of HRD, Govt. of India), Bhopal, M.P., India
  • B. Dar Department of Mathematics, Rajiv Gandhi Proudyogiki Vishwavidyalaya (state technological university of M.P.), Bhopal, M.P., India
  • A. Goyal Department of Mathematics, Rajiv Gandhi Proudyogiki Vishwavidyalaya (state technological university of M.P.), Bhopal, M.P., India

Abstract

In the present paper we study the class of convex optimization problems in uncertain environment. The objective and constraint functions are assumed to be interval valued. Solution concepts are proposed under two order relations on the set of all closed intervals. Weakly continuously differentiability is employed in order to derive necessary and sufficient conditions for KKT optimality conditions. These theoretical developments are illustrated through a numerical example.

Author Biography

B. Dar, Department of Mathematics, Rajiv Gandhi Proudyogiki Vishwavidyalaya (state technological university of M.P.), Bhopal, M.P., India

Research Scholar

Downloads

Published

2014-05-22

How to Cite

Singh, D., Dar, B., & Goyal, A. (2014). KKT OPTIMALITY CONDITIONS FOR INTERVAL VALUED OPTIMIZATION PROBLEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 91-103. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/335

Issue

Section

Research Article